PflegeABC Wiki
Advertisement

br

. xxx

br

yyy.

br

Literatur zur Pharma-Therapie in der Geriatrie

  1. 1.

American Geriatrics Society, Beers Criteria Update Expert Panel (2015) American geriatrics society 2015 updated beers criteria for potentially inappropriate medication use in older adults. J Am Ger Soc 63:2227–2246CrossRef

  1. 2.

Beers E, Moerkerken DC, Leufkens HG et al (2014) Participation of older people in preauthorization trials of recently approved medicines. J Am Geriatr Soc 62:1883–1890CrossRefPubMed

  1. 3.

Bergert FW, Braun M, Ehrenthal K et al (2014) Recommendations for treating adult and geriatric patients on multimedication. Int J Clin Pharmacol Ther 52(Suppl 1):1–64CrossRefPubMed

  1. 4.

Björkman IK, Fastbom J, Schmidt IK, Bernsten CB (2002) Pharmaceutical care of the elderly in europe research (PEER) group. Drug-drug interactions in the elderly. Ann Pharmacother 36:1675–1681CrossRefPubMed

  1. 5.

Burkhardt H, Wehling M, Gladisch R (2007) Pharmakotherapie älterer Patienten. Internist 48:1220–1231CrossRefPubMed

  1. 6.

Burkhardt H, Wehling M (2010) Probleme bei der Pharmakotherapie älterer Patienten. Internist 51:737–747 CrossRefPubMed

  1. 7.

(2014) DIMDI SmartSearch: Interaktion Alpha-2-Antagonisten, Beta-Blocker. https://portal.dimdi.de/​ (Erstellt: 1. Apr. 2014). Zugegriffen: 25. Februar 2016

  1. 8.

(2011) European medicines agency geriatric medicines strategy. www.​ema.​europa.​eu. Zugegriffen: 07. April 2016

  1. 9.

(2016) Rote Liste®: Fachinformation Cordarex. http://fachinfo.de (Erstellt: Februar 2016). Zugegriffen: 13. März 2016

  1. 10.

Hafner V, Grün B, Markert C et al (2010) Arzneimittelinteraktionen. Internist 51:359–369C rossRefPubMed

  1. 11.

Hanlon JT, Semla TP, Schmader KE (2015) Alternative medications for medications in the use of high-risk medications in the elderly and potentially harmful drug-disease interactions in the elderly quality measures. J Am Geriatr Soc 63:e8–e18CrossRefPubMedPubMedCentral

  1. 12.

Hines LE, Murphy JE (2011) Potentially harmful drug-drug interactions in the elderly: a review. Am J Geriatr Pharmacother 9:364–377 CrossRefPubMed

  1. 13.

Inouye SK, Westendorp RG, Saczynski JS (2014) Delirium in elderly people. Lancet 383:911–922 CrossRefPubMed

  1. 14.

Jong MR de, Elst M van der, Hartholt KA (2013) Drug-related falls in older patients: implicated drugs, consequences, and possible prevention strategies. Ther Adv Drug Saf 4:147–154CrossRefPubMedPubMedCentral

  1. 15.

Kaplan RC, Heckbert SR, Koepsell TD et al (2001) Risk factors for hospitalized gastrointestinal bleeding among older persons. J Am Geriatr Soc 49:126–133CrossRefPubMed

  1. 16.

Lapi F, Azoulay L, Yin H et al (2013) Concurrent use of diuretics, angiotensin converting enzyme inhibitors, and angiotensin receptor blockers with non-steroidal anti-inflammatory drugs and risk of acute kidney injury: nested case-control study. BMJ 346:e8525 CrossRefPubMed PubMedCentral

  1. 17.

Mallet L, Spinewine A, Huang A (2007) The challenge of managing drug interactions in elderly people. Lancet 370:185–191CrossRefPubMed

  1. 18.

Mayer T, Haefeli WE, Seidling HM (2015) Different methods, different results – how do available methods link a patient’s anticholinergic load with adverse outcomes? Eur J Clin Pharmacol 71:1299–1314 CrossRefPubMed

  1. 19.

McQuaid KR, Laine L (2006) Systematic review and meta-analysis of adverse events of low-dose aspirin and clopidogrel in randomized controlled trials. Am J Med 119:624–638 CrossRefPubMed

  1. 20.

Nikolaus T, Specht-Leible N, Bach M (1999) Medikamentenverordnung und mehrfache Stürze bei älteren zu Hause lebenden, multimorbiden Menschen. Z Gerontol Geriatr 32:307–311 CrossRefPubMed

  1. 21.

Robert Koch-Institut (Hrsg) (2002) Gesundheit im Alter. Gesundheitsberichterstattung des Bundes, Bd. 10. Robert Koch-Institut, Berlin

  1. 22.

Statistisches Bundesamt (2012) Gesundheit im Alter. Statistisches Bundesamt, Wiesbaden

  1. 23.

Woosley RL, Romero KA QTdrugs list. www.​crediblemeds.​org. Zugegriffen: 24. Febr. 2016

  1. 24.

Yap YG, Camm AJ (2003) Drug induced QT prolongation and torsades de pointes. Heart 89:1363–1372 CrossRefPubMedPubMedCentral

Advertisement